# SDR USAASA00021

- Difficulty date: June 3, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 569 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - FOUND EMERGENCY POWER SUPPLY UNITS AT LEFT AFT AND RIGHT BELOW EXIT WINDOW POSITIONS TO BE INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNITS AT BOTH POSITIONS.  OPS CHECKED GOOD.  (M)
